# SDR MASA2017100412685

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 30,676 hours, 25,152 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAME OUT MESSAGE DURING APPROACH,  THE ENGINE DID NOT FLAME OUT.  INTERROGATED MDC,  INSPECTED VG SYSTEM,  PERFORMED POWER ASSURANCE RUNS, NO DEFECTS NOTED, COULD NOT DUPLICATE.
